Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 188, NWS Tulsa, OK

July 14, 20166 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:11 AM CDT for 6 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 2:11 AM CDT (07:11 UTC)
Expired
Jul 14, 2016, 3:00 AM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:35 AM CDTTSTM WND GST 592 W Checotah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS54 KTSA 140711
SVRTSA
OKC091-101-107-111-143-145-140800-
/O.NEW.KTSA.SV.W.0188.160714T0711Z-160714T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
211 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 300 AM CDT

* AT 211 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHWEST OF COWETA TO 2 MILES NORTHWEST OF
  MORRIS TO NEAR CROMWELL...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BROKEN ARROW...                   MUSKOGEE...
  OKMULGEE...                       OKEMAH...
  COWETA...                         HENRYETTA...
  FORT GIBSON...                    CHECOTAH...
  HASKELL...                        MORRIS...
  WELEETKA...                       DEWAR...
  OKAY...                           PORTER...
  SCHULTER...                       OKTAHA...
  TAFT...                           BOYNTON...
  GRAYSON...                        COUNCIL HILL...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 213 AND
273.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 9572 3586 9523 3581 9526 3581 9515
      3546 9536 3515 9596 3516 9599 3529 9598
      3529 9624 3538 9643
TIME...MOT...LOC 0711Z 290DEG 38KT 3598 9567 3563 9589 3533 9643 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
705 
WWUS54 KTSA 140725
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT THU JUL 14 2016

OKC143-140735-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
TULSA OK-
225 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.

LAT...LON 3590 9570 3581 9526 3581 9515 3546 9536
      3515 9596 3516 9599 3529 9598 3529 9624
      3542 9639 3543 9638
TIME...MOT...LOC 0725Z 289DEG 38KT 3587 9564 3559 9574 3529 9628 

$$

OKC091-101-107-111-145-140800-
/O.CON.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
OKFUSKEE OK-OKMULGEE OK-MCINTOSH OK-WAGONER OK-MUSKOGEE OK-
225 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN OKFUSKEE...OKMULGEE...MCINTOSH...SOUTHERN WAGONER
AND MUSKOGEE COUNTIES...

AT 225 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF HASKELL TO 5 MILES WEST OF
COUNCIL HILL TO 4 MILES NORTHWEST OF WETUMKA...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       OKMULGEE...
OKEMAH...                         HENRYETTA...
FORT GIBSON...                    CHECOTAH...
HASKELL...                        MORRIS...
WELEETKA...                       DEWAR...
PORTER...                         SCHULTER...
OKTAHA...                         TAFT...
BOYNTON...                        GRAYSON...
COUNCIL HILL...                   HANNA...
RENTIESVILLE...                   HOFFMAN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 216 AND
273.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 9570 3581 9526 3581 9515 3546 9536
      3515 9596 3516 9599 3529 9598 3529 9624
      3542 9639 3543 9638
TIME...MOT...LOC 0725Z 289DEG 38KT 3587 9564 3559 9574 3529 9628 

HAIL...1.00IN
WIND...60MPH
 
$$
247 
WWUS54 KTSA 140750
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT THU JUL 14 2016

OKC145-140759-
/O.CAN.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
WAGONER OK-
250 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAGONER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.

LAT...LON 3529 9624 3536 9604 3549 9583 3577 9560
      3581 9526 3581 9515 3546 9536 3515 9596
      3516 9599 3529 9598
TIME...MOT...LOC 0749Z 290DEG 38KT 3579 9537 3551 9547 3521 9601 

$$

OKC091-101-107-111-140800-
/O.CON.KTSA.SV.W.0188.000000T0000Z-160714T0800Z/
OKFUSKEE OK-OKMULGEE OK-MCINTOSH OK-MUSKOGEE OK-
250 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN OKFUSKEE...SOUTHEASTERN OKMULGEE...MCINTOSH AND
NORTHERN MUSKOGEE COUNTIES...

AT 249 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF MUSKOGEE TO NEAR RENTIESVILLE TO 4
MILES SOUTH OF DUSTIN...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       FORT GIBSON...
CHECOTAH...                       OKTAHA...
TAFT...                           BOYNTON...
COUNCIL HILL...                   HANNA...
RENTIESVILLE...                   STIDHAM...
LAKE EUFAULA STATE PARK...        VIVIAN...
KEEFETON...                       RAIFORD...
WAINWRIGHT...                     SUMMIT...
HITCHITA...                       ONAPA...
PIERCE...                         VERNON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 241 AND
273.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3529 9624 3536 9604 3549 9583 3577 9560
      3581 9526 3581 9515 3546 9536 3515 9596
      3516 9599 3529 9598
TIME...MOT...LOC 0749Z 290DEG 38KT 3579 9537 3551 9547 3521 9601 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:31 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 13, 11:31 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1131 PM CDT WED JUL 13 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Coverage of overnight convection looking to be more isolated than
earlier thought, with the most concentrated area likely to remain
west of the NE OK terminals. Will keep VCTS to open the
BVO/TUL/RVS TAF due to isolated cells that have developed within
the past hour just S of the KS border. Best chance of TSRA at any
of the terminals will be NE OK and far NW AR late afternoon and
into the evening hours tomorrow along the front. Will carry
prevailing MVFR conditions at NE OK terminals during the evening
hours tomorrow due to thunderstorm expectations.

&&

.PREV DISCUSSION... /Issued 932 PM CDT WED JUL 13 2016/

..UPDATE...

DISCUSSION...
Supercell continues across northern sections of Kay
county this evening...with our forecast area remaining
precipitation-free so far. 25-30kt southwesterly low-level
jet per area VWP would favor a continued southward
movement...along with renewed convection along western
flank of ongoing activity. Confidence on how much convection
eventually works into our region overnight is quite low
with a myriad of solutions offered up from most recent
NAM/HRRR and HRRRX.

For now have increase PoPs some across northwestern sections
of the forecast area...but will leave PoP untouched beyond
06z at this time. Any activity that may eventually work into
the forecast area would pose mainly a wind threat for at least
the next several hours.

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...22
Hazardous weather outlook, Jul 13, 4:57 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED JUL 13 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT WED JUL 13 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY NORTH OF INTERSTATE 40.
	ONSET...AFTER 8 PM INTO OVERNIGHT.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS
KANSAS AND INTO WESTERN OKLAHOMA AND EVENTUALLY SPREAD SOUTH AND
SOUTHEAST LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. CONDITIONS
WILL BE SUPPORTIVE OF A LIMITED SEVERE WEATHER THREAT WITH ANY
THUNDERSTORM COMPLEX...AND LOCALLY DAMAGING WINDS WOULD BE THE PRIMARY
HAZARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT
POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING...WITH FURTHER
DEVELOPMENT LIKELY THURSDAY AFTERNOON AND OVERNIGHT FOCUSED
ALONG A SLOW MOVING COLD FRONT.  STRONG INSTABILITY AND FAVORABLE
WINDS ALOFT WILL SUPPORT SEVERE WEATHER POTENTIAL BOTH DURING
THE DAY THURSDAY AS WELL AS THURSDAY NIGHT.

THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO SATURDAY...WITH
HOT AND DRY WEATHER PREVAILING FOR EARLY NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 13, 10:36 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED JUL 13 2016

OKZ054-059-140415-
PAWNEE OK-OSAGE OK-
1036 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FAR WEST CENTRAL OSAGE AND
FAR NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...

AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PONCA CITY...
MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHWESTERN KAW LAKE...

THIS STRONGEST PART OF THIS STORM MAY BE BEGINNING TO SHIFT MORE
TOWARD THE SOUTHEAST INSTEAD OF DUE SOUTH...AND IF THIS
CONTINUES...WARNINGS COULD BECOME NECESSARY. BE CERTAIN TO MONITOR
LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3670 9703 3669 9700 3668 9694 3675 9689
      3674 9683 3645 9673 3644 9703 3651 9703
      3651 9701 3653 9698 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3660 9704
      3668 9706
TIME...MOT...LOC 0334Z 339DEG 15KT 3669 9708
Special weather statement, Jul 14, 12:59 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT THU JUL 14 2016

OKZ060-061-064-067-140645-
ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-
1259 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER...NORTHEASTERN CREEK AND TULSA COUNTIES UNTIL
145 AM CDT...

AT 1259 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF OWASSO TO 3 MILES EAST OF SAND
SPRINGS TO 2 MILES NORTHEAST OF KEYSTONE STATE PARK. MOVEMENT WAS
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   OWASSO...
BIXBY...                          SAPULPA...
JENKS...                          GLENPOOL...
COWETA...                         CATOOSA...
MANNFORD...                       SPERRY...
TURLEY...                         ONETA...
KEYSTONE STATE PARK...            GRAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 238.

LAT...LON 3616 9637 3616 9600 3628 9600 3634 9593
      3611 9560 3592 9574 3597 9608
TIME...MOT...LOC 0559Z 312DEG 24KT 3624 9588 3614 9604 3617 9623
Local storm report, Jul 14, 2:08 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     HECTORVILLE             35.84N 95.93W
07/14/2016  M58 MPH          OKMULGEE           OK   MESONET

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.